Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Compactifications of moduli of elliptic K3 surfaces: Stable pair and toroidal

Valery Alexeev, Adrian Brunyate and Philip Engel

Geometry & Topology 26 (2022) 3525–3588
DOI: 10.2140/gt.2022.26.3525
Bibliography
1 V Alexeev, Boundedness and K2 for log surfaces, Internat. J. Math. 5 (1994) 779 MR1298994
2 V Alexeev, Complete moduli in the presence of semiabelian group action, Ann. of Math. 155 (2002) 611 MR1923963
3 V Alexeev, P Engel, Compact moduli of K3 surfaces, (2021) arXiv:2101.12186
4 V Alexeev, P Engel, A Thompson, Stable pair compactification of moduli of K3 surfaces of degree 2, (2019) arXiv:1903.09742
5 V Alexeev, I Nakamura, On Mumford’s construction of degenerating abelian varieties, Tohoku Math. J. 51 (1999) 399 MR1707764
6 V Alexeev, A Thompson, ADE surfaces and their moduli, J. Algebraic Geom. 30 (2021) 331 MR4233185
7 K Ascher, D Bejleri, Log canonical models of elliptic surfaces, Adv. Math. 320 (2017) 210 MR3709104
8 K Ascher, D Bejleri, Compact moduli of elliptic K3 surfaces, (2019) arXiv:1902.10686
9 K Ascher, D Bejleri, Moduli of fibered surface pairs from twisted stable maps, Math. Ann. 374 (2019) 1007 MR3961332
10 K Ascher, D Bejleri, Moduli of weighted stable elliptic surfaces and invariance of log plurigenera, Proc. Lond. Math. Soc. 122 (2021) 617 MR4258169
11 A Ash, D Mumford, M Rapoport, Y Tai, Smooth compactification of locally symmetric varieties, IV, Math. Sci. Press (1975) MR0457437
12 W L Baily Jr., A Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. 84 (1966) 442 MR216035
13 V Batyrev, M Blume, On generalisations of Losev–Manin moduli spaces for classical root systems, Pure Appl. Math. Q. 7 (2011) 1053 MR2918154
14 N Bourbaki, Lie groups and Lie algebras, Chapters 4–6, Springer (2002) MR1890629
15 N Bourbaki, Lie groups and Lie algebras, Chapters 7–9, Springer (2005) MR2109105
16 A Brunyate, A modular compactification of the space of elliptic K3 surfaces, PhD thesis, University of Georgia (2015)
17 J Bryan, N C Leung, The enumerative geometry of K3 surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
18 C Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955) 778 MR72877
19 A Clingher, C F Doran, On K3 surfaces with large complex structure, Adv. Math. 215 (2007) 504 MR2355598
20 P Engel, Looijenga’s conjecture via integral–affine geometry, J. Differential Geom. 109 (2018) 467 MR3825608
21 P Engel, R Friedman, Smoothings and rational double point adjacencies for cusp singularities, J. Differential Geom. 118 (2021) 23 MR4255071
22 R Friedman, Global smoothings of varieties with normal crossings, Ann. of Math. 118 (1983) 75 MR707162
23 R Friedman, On the geometry of anticanonical pairs, (2015) arXiv:1502.02560
24 R Friedman, R Miranda, Smoothing cusp singularities of small length, Math. Ann. 263 (1983) 185 MR698002
25 R Friedman, F Scattone, Type III degenerations of K3 surfaces, Invent. Math. 83 (1986) 1 MR813580
26 O Fujino, Semipositivity theorems for moduli problems, Ann. of Math. 187 (2018) 639 MR3779955
27 M Gross, P Hacking, S Keel, Mirror symmetry for log Calabi–Yau surfaces, I, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 65 MR3415066
28 M Gross, P Hacking, S Keel, Moduli of surfaces with an anti-canonical cycle, Compos. Math. 151 (2015) 265 MR3314827
29 M Gross, P Hacking, S Keel, B Siebert, Theta functions for K3 surfaces, in preparation
30 M Gross, B Siebert, Affine manifolds, log structures, and mirror symmetry, Turkish J. Math. 27 (2003) 33 MR1975331
31 A Grothendieck, Éléments de géométrie algébrique, IV : Étude locale des schémas et des morphismes de schémas, III, Inst. Hautes Études Sci. Publ. Math. 28 (1966) 5 MR0217086
32 C D Hacon, J McKernan, C Xu, Boundedness of moduli of varieties of general type, J. Eur. Math. Soc. 20 (2018) 865 MR3779687
33 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
34 G Inchiostro, Moduli of Weierstrass fibrations with marked section, Adv. Math. 375 (2020) MR4137071
35 K Karu, Minimal models and boundedness of stable varieties, J. Algebraic Geom. 9 (2000) 93 MR1713521
36 M Kawakita, Inversion of adjunction on log canonicity, Invent. Math. 167 (2007) 129 MR2264806
37 S Keel, S Mori, Quotients by groupoids, Ann. of Math. 145 (1997) 193 MR1432041
38 J Kollár, Toward moduli of singular varieties, Compositio Math. 56 (1985) 369 MR814554
39 J Kollár, Projectivity of complete moduli, J. Differential Geom. 32 (1990) 235 MR1064874
40 J Kollár, Hulls and husks, (2008) arXiv:0805.0576
41 J Kollár, Singularities of the minimal model program, 200, Cambridge Univ. Press (2013) MR3057950
42 J Kollár, N I Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math. 91 (1988) 299 MR922803
43 M Kontsevich, Y Soibelman, Affine structures and non-Archimedean analytic spaces, from: "The unity of mathematics" (editors P Etingof, V Retakh, I M Singer), Progr. Math. 244, Birkhäuser (2006) 321 MR2181810
44 S J Kovács, Z Patakfalvi, Projectivity of the moduli space of stable log-varieties and subadditivity of log-Kodaira dimension, J. Amer. Math. Soc. 30 (2017) 959 MR3671934
45 V S Kulikov, Degenerations of K3 surfaces and Enriques surfaces, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977) 1008 MR0506296
46 R Laza, Triangulations of the sphere and degenerations of K3 surfaces, (2008) arXiv:0809.0937
47 R Laza, The KSBA compactification for the moduli space of degree two K3 pairs, J. Eur. Math. Soc. 18 (2016) 225 MR3459951
48 E Looijenga, Root systems and elliptic curves, Invent. Math. 38 (1976/77) 17 MR466134
49 A Losev, Y Manin, New moduli spaces of pointed curves and pencils of flat connections, Michigan Math. J. 48 (2000) 443 MR1786500
50 R Miranda, The basic theory of elliptic surfaces, ETS Editrice (1989) MR1078016
51 D Mumford, An analytic construction of degenerating abelian varieties over complete rings, Compositio Math. 24 (1972) 239 MR352106
52 Y Namikawa, A new compactification of the Siegel space and degeneration of Abelian varieties, I, Math. Ann. 221 (1976) 97 MR480537
53 Y Odaka, PL density invariant for type II degenerating K3 surfaces, moduli compactification and hyper-Kähler metric, Nagoya Math. J. 247 (2022) 574 MR4480094
54 U Persson, H Pinkham, Degeneration of surfaces with trivial canonical bundle, Ann. of Math. 113 (1981) 45 MR604042
55 I I Pjateckiĭ-Šapiro, I R Šafarevič, Torelli’s theorem for algebraic surfaces of type K3, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 530 MR0284440
56 W Schmid, Variation of Hodge structure : the singularities of the period mapping, Invent. Math. 22 (1973) 211 MR382272
57 G C Shephard, J A Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954) 274 MR59914
58 N I Shepherd-Barron, Extending polarizations on families of K3 surfaces, from: "The birational geometry of degenerations" (editors R Friedman, D R Morrison), Progr. Math. 29, Birkhäuser (1983) 135 MR690265
59 R Steinberg, Regular elements of semisimple algebraic groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965) 49 MR180554
60 M Symington, Four dimensions from two in symplectic topology, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 153 MR2024634
61 E Viehweg, Quasi-projective moduli for polarized manifolds, 30, Springer (1995) MR1368632
62 È B Vinberg, Some arithmetical discrete groups in Lobačevskiĭ spaces, from: "Discrete subgroups of Lie groups and applications to moduli", Oxford Univ. Press (1975) 323 MR0422505